| Catalog Number |
N5C8305C |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported twenty-five (25) low recirculation volume apd set with cassettes appeared damaged.The event was further described as the devices ¿either had a noticeable sliced hole or a scratch mark varying in severity¿.The events occurred during unspecified process steps while performing peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: seventeen (17) devices were received for evaluation.During visual inspection, scuff/scratches were observed on the drain line tubing next to the track welds.The sets underwent functional testing; including leak, clear passage and clamp function testing, and the sets performed according to product specification.No leaks or holes were noted.The scuff/scratches are cosmetic in nature and do not affect the functionality of the devices.Therefore, there was no risk to the patient as the scuff/scratches on the tubing did not result in a breach in the sterile pathway.The reported condition was verified.The cause of the condition was determined to be manufacturing related, caused by tubing grippers during the automated assembly process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.